Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Blocked ear, ringing sound. Prescribed augmentin, nafarin, taking supamen post heart surgery. Safe to take medications?

Right now, my right ear is blocked. It has been like that for 2 days. I can hear a faint ringing sound and just a while ago some echoing when I spoke. I went to an ENT a while ago and he found no earwax nor any other obstruction so I was prescribed 675mg of Augmentin(2x a day) and Nafarin A (3x a day). I mentioned to him that I was already taking 500mg of Supamen each day since I had heart surgery last year. Is it safe to take all these meds together? It s too late at night now to call my cardiologist and ask about whether I should skip the Sumapen for tonight.
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  499
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Hi Frig,
Welcome to Healthcare Magic!
You can take these medicines but if you are a bit hypertensive also then you should measure the BP regularly because Nafarin can cause a shooting up in BP.
Augmentin is of the same group as Sumapen and is more potent antibiotic so you can avoid sumapen till you are on Augmentin.
Also sleep in a posture with the blocked ear up.
I hope the advise would be helpful for you.
Answered: Sun, 7 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor